Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stomach problems, fever, bloating. Taking petpo-bismal medication. How can I address the bloated feeling?

Hi, over the last week I have been having some serious stomach problems. Although things are getting better, I continue to have a low grade fever (not continuious) and bloated feeling in my stomach. The discomfort in my stomach is greatest when I take a deep breath, am lying on my back or left side, or after eating. It feels like a huge air pocket and it is more in the upper stomach. Outside of a pain reliever I occasionally take a generic Pepto-Bismal type medicine. My question, what can I take to help address the bloating (gas build up) feeling?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

You should immediately get an Endoscopy done for the problem. You might be consuming unnecessary and unwanted pills to reduce pain that could have caused more damage in the form of NSAID induced gastritis or ulcers. You might need other tests as well.

YOu should stop consuming them with immediate effect. Peptobismol is very temporary but would not manage the pain completely.
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor